Number of the records: 1
On the Lukasiewicz probability theory on IF-sets
- Riečan, Beloslav, 1936-2018 On the Lukasiewicz probability theory on IF-sets / Beloslav Riečan, Katarína Petrovičová
In Tatra Mountains Mathematical Publications. -- Bratislava : Slovenská akadémia vied, 2010. -- ISSN 1210-1395. -- Vol. 46, no. 2 (2010), pp. 125-146
1. pravdepodobnosť 2. IF sets 3. limit theorems
I. Petrovičová, Katarína
II. Tatra Mountains Mathematical Publications. -- Vol. 46, no. 2 (2010), pp. 125-146
519.2
BB301
Number of the records: 1